Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 6, Number 4
HTML articles powered by AMS MathViewer

Sur l’écart de deux courbes et sur les courbes limites
Maurice Fréchet PDF
Trans. Amer. Math. Soc. 6 (1905), 435-449
On a certain system of conjugate lines on a surface connected with Euler’s transformation
John Eiesland PDF
Trans. Amer. Math. Soc. 6 (1905), 450-471
Surfaces of constant curvature and their transformations
Luther Pfahler Eisenhart PDF
Trans. Amer. Math. Soc. 6 (1905), 472-485
Volumes and areas
N. J. Lennes PDF
Trans. Amer. Math. Soc. 6 (1905), 486-490
On a problem including that of several bodies and admitting of an additional integral
Edgar Odell Lovett PDF
Trans. Amer. Math. Soc. 6 (1905), 491-495
On the stability of the motion of a viscous liquid
Francis Robert Sharpe PDF
Trans. Amer. Math. Soc. 6 (1905), 496-503
Über die vollständig reduciblen Gruppen, die zu einer Gruppe linearer homogener Substitutionen gehören
Alfred Loewy PDF
Trans. Amer. Math. Soc. 6 (1905), 504-533
On the Cayley-Veronese class of configurations
Walter B. Carver PDF
Trans. Amer. Math. Soc. 6 (1905), 534-545
Errata: “A theorem concerning the invariants of linear homogeneous groups with some applications to substitution-groups” [Trans. Amer. Math. Soc. 5 (1904), no. 2, 461–466; 1500684]
H. F. Blichfeldt PDF
Trans. Amer. Math. Soc. 6 (1905), 546
Errata: “On the coefficients in the product of an alternant and a symmetric function” [Trans. Amer. Math. Soc. 5 (1904), no. 2, 193–213; 1500668]
E. D. Roe PDF
Trans. Amer. Math. Soc. 6 (1905), 546
Errata: “A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups” [Trans. Amer. Math. Soc. 6 (1905), no. 1, 17–41; 1500691]
Edward V. Huntington PDF
Trans. Amer. Math. Soc. 6 (1905), 546
Errata: “On the coefficients in the quotient of two alternants” [Trans. Amer. Math. Soc. 6 (1905), no. 1, 63–74; 1500695]
E. D. Roe PDF
Trans. Amer. Math. Soc. 6 (1905), 546-547
Errata: “Definitions of a group and a field by independent postulates” [Trans. Amer. Math. Soc. 6 (1905), no. 2, 198–204; 1500706]
Leonard Eugene Dickson PDF
Trans. Amer. Math. Soc. 6 (1905), 547